Facebook Pixel
ask: 

Please help and answer me!!

By August 14, 2016 - 4:23am
 
Rate This

I had my last period on July 17-21, 2016. On July 27, I had protected sex with my bf and also did a withdrawal just to be sure. After few hours, I noticed a white milky discharge on my underwear, and the same discharge occured last July 31. On Aug. 4 I also noticed a sticky discharge. Since last week I was having migraine, but wasn't experiencing any pms symptoms. Since last week I also feel somehow nauseous and bloated. I'm also somehow sentive with smells but still no any pms symptoms. But today, Aug 14, I noticed a pimple in my face, slight cramping and my boobs feel a little tender. Could I be pregnant? I really need to know since I'm already a little paranoid and stressed.

Add a Comment1 Comments

Guide

Hello and welcome to EmpowHer,
You cannot be pregnant because you used birth control.
Your symptoms can be from PMS or ovulation, but not from pregnancy.
Milky white discharge is normal and can occur at any time.
Faith

August 14, 2016 - 6:14am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!